# SDR REXA2014073000796

- Difficulty date: July 30, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 14,785 hours, 9,267 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WI FI UNIT IN AFT BAG BAY HAS DAMAGE TO OTBD SIDE FWD & AFT UPPER CORNERS.  REPAIRED WI FI RACK DAMAGE IAW EA CRJ946-02767.
